# SDR CALA2025102010315

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737924ER
- Aircraft serial: 42200
- Aircraft time: 32,820 hours, 12,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR  BRACKETS LOOSE SEC. GIRT BAR BRACKETS. OPS NORMAL.
